Positive solutions of equations with nonlinear causal mappings

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We consider nonlinear scalar equations with causal mappings. These equations include differential, differential-delay, integral, integro-differential, difference and other traditional equations. Conditions that provide the existence of positive solutions are established. The suggested approach enables us to consider various classes of equations from the unified point of view.

Original languageEnglish
Pages (from-to)523-535
Number of pages13
Issue number3
StatePublished - 1 Aug 2007


  • Causal mappings
  • Difference equations with continuous time
  • Differential equations
  • Functional differential equations
  • Positive solutions

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Analysis
  • General Mathematics


Dive into the research topics of 'Positive solutions of equations with nonlinear causal mappings'. Together they form a unique fingerprint.

Cite this